# SDR IPXA2022111788191

- Difficulty date: November 17, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 75,602 hours, 15,942 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Pin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DOES NOT OPERATE ELECTRICALLY.  R/R L1 DOOR LOCK PIN RELEASE SOLENOID IAW AMM 52-10-06-000-801. OPS CHECK SATIS IAW AMM 52-10-01-700-801.
